# SDR SWAA2022101760445

- Difficulty date: October 16, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 56,799 hours, 37,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOUND LAST 2 CABIN EMERGENY LIGHT AFT CEILING AND BOTH AFT OVER DOOR EMERGENCY LIGHTS TO BE INOP / [01] R&R AFT LH EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06
